Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Aching limbs and no co-ordination due to hypothyroidism. Diagnosed with hyperthyroidism. Using Carbimazole. Suggestions?

im currently taking 15mg carbimazole due to overactive thyroid, over a week ago i got same symptoms as last year when my thyroid went underactive due to too much carbimazole. i stopped taking the drug over a week ago and still feel no better, aching limbs, no coordination,speech is all over the place and lack of concentration etc, can you advise me what to do as from experiance it usually sorts itself out within a week
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Internal Medicine Specialist 's  Response
Hi,
Thanks for using Healthcaremagic,
After going through your details it seems that you have stopped carbimazole without consulting physician.
Your symptoms may or may not be due to hypothyroid state, hence please consult your Physician/Endocrinologist as soon as possible and get Thyroid function done like FT3, FT4 and TSH.
If tests show hypothyroidism then even low dose Thyroxine may be given to help in recovery.
There may be other causes of incoordination so neuroimaging like MRI brain will be very useful.
If appropriate serum electrolytes, kidney function,complete blood count and liver function test may be required.
Hope this information helps and wish you good health.
Take care.
Dr.Akhilesh Dubey M.D.
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor